# SDR ASAA2013061795553

- Difficulty date: June 17, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 48,116 hours, 26,986 cycles
- System (JASC): 5241 · Galley Doors
- Part: Stop Fitting
- Part number: 65458712
- Part serial: BNW254
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD GALLEY SERVICE DOOR R1 AFT SIDE STOP PIN FITTING NR 3 UPPER SIDE OF FITTING EVIDENCE OF A CRACK ON DOOR PAN FRAME.  ACFT GROUNDED.  REPAIRED CRACK AT R1 GALLEY SERVICE DOOR FWD FRAME PAN IAW EA 400, 52EA 10694.
